| Model Number |
N/A |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
03/29/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that there was a revision approximately 11 months post implantation.Due to stem loosening.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: cat# 00877503202 lot# 3059324 biolox⮠delta, ceramic femoral head, m, 㸠32/0, taper 12/14 cat# 00223200418 lot# 65240153 cable cerclage cable with crimp 1.8 mm dia.635 mm length.Report source: foreign: australia the customer has indicated that the product will not be returned to zimmer biomet for investigation as its location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Proposed component code: mechanical (g04)- stem.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: apparent loosening of the femoral implant as noted.Fracture of a proximal femoral fixation wire with a small displaced bone fragment.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further information at the time of this report.